×

The construction \(D+XD_s[X]\). (English) Zbl 0407.13003


MSC:

13B25 Polynomials over commutative rings
13F05 Dedekind, Prüfer, Krull and Mori rings and their generalizations
13G05 Integral domains
13F20 Polynomial rings and ideals; rings of integer-valued polynomials

Citations:

Zbl 0347.13001
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bastida, E; Gilmer, R, Overrings and divisorial ideals of rings of the form D + M, Michigan math. J., 20, 79-95, (1973) · Zbl 0239.13001
[2] Cohn, P.M, Bezout rings and their subrings, (), 251-264 · Zbl 0157.08401
[3] Cohn, P.M, Unique factorization domains, Amer. math. monthly, 80, 1-18, (1973) · Zbl 0256.13011
[4] Dulin, B.J; Butts, H.S, Composition of binary quadratic forms over integral domains, Acta arith., 20, 223-251, (1972) · Zbl 0214.29603
[5] Gilmer, R, Multiplicative ideal theory, (1972), Dekker New York · Zbl 0248.13001
[6] Greenberg, R; Vasconcelos, W, Coherence of polynomial rings, (), 59-64 · Zbl 0332.13012
[7] Jaffard, P, LES systèmes d’idéaux, (1960), Dunod Paris · Zbl 0101.27502
[8] Kaplansky, I, Elementary divisors and modules, Trans. amer. math. soc., 66, 464-491, (1949) · Zbl 0036.01903
[9] Lazard, D, Autour de la platitude, Bull. soc. math. France, 97, 81-128, (1969) · Zbl 0174.33301
[10] Mott, Joe L; Schexnayder, M, Exact sequences of semivalue groups, J. reine angew. math., 283/284, 388-401, (1976) · Zbl 0347.13001
[11] Sheldon, P.B, Prime ideals in GCD-domains, Canad. J. math., 26, 98-107, (1974) · Zbl 0247.13009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.